EconPapers    
Economics at your fingertips  
 

Isometric Approximation in Bounded Sets and Its Applications

Pekka Alestalo ()
Additional contact information
Pekka Alestalo: Aalto University

Chapter Chapter 2 in Developments in Functional Equations and Related Topics, 2017, pp 17-24 from Springer

Abstract: Abstract We give a review of results related to the isometric approximation problem in bounded sets, and their application in the extension problems for bilipschitz and quasisymmetric maps. We also list several recent articles dealing with the approximation problem for mappings defined in the whole space.

Keywords: Nearisometry; Quasisymmetric; Bilipschitz; Extension; Primary 30C65; Secondary 46B20 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-61732-9_2

Ordering information: This item can be ordered from
http://www.springer.com/9783319617329

DOI: 10.1007/978-3-319-61732-9_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-61732-9_2